My head is very red and has lots of crusty bumps. I am done using the creme, but was wondering when this mess would clear up.
2 Feb 2012
Healing times will vary from patient to patient but your symptoms are normal and a sign that the cream is doing its job. The lesions should start to heal fairly quickly now that you have stopped treatment.
If at any stage you are concerned see your dermatologist.
You may find this link of interest.
- Imiquimod Information for Consumers
- Imiquimod Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imiquimod (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... leaving the wound?
5 answers • 7 Jul 2010
try to find an oral form with the same biological activitie than imiquimod
1 answer • 27 Oct 2010
I remember them being a capsule with one end clear,with green and orange beads inside, the other side is creme or white with writing,I think. Thanks
1 answer • 10 Jun 2011
First time using imiquimod for my face my skin peeled a little bit but the bumps are still there when should I start to see a decrease in the bumps
1 answer • 28 Oct 2012
... healthy again?
0 answers • 27 Mar 2014